# SDR ASAA0873548

- Difficulty date: September 17, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN INTERCOSTAL CRACKED BS 328 344 LBL 46.  FWD PASSENGER CABIN INTERCOSTAL REPLACED WITH NEW PART BS 328 344 LBL 46 IAW B737 700 SRM 51 40 02.
